U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

hands turn red/purple, from hydrocodone, what to do?

1 doctor answer1 doctor weighed in
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Stop taking it: I have never heard of or seen this reaction from any of my patients, or read it anywhere, but idiosyncrasies can occur with any drug, meaning people can have unusual reactions that can't be predicted or even explained always. Red/purple color changes usually mean there is some vascular problem, reduction of blood flow in arteries/veins. Talk to your doctor!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.